# SDR SWIA202266599

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL2151A10
- Aircraft serial: 10159
- Aircraft time: 47,387 hours, 31,003 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AFTER SELECTING GEAR UP. NOSE WHEEL NOT LOCKED.    (FLIGHT 4923 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25627409 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC FOUND GEAR DISAGREE B1- 007437. TROUBLESHOT IN REF TO CRJ700 FIM 32-61-05. FOUND PROXIMITY SENSOR (PX22)  OUT OF RIG. ADJUSTED THE NLG WHEEL WELL (LH) PROXIMITY-SENSOR (PX22) IN REF TO CRJ700 AMM 32-61-05. PERFORMED MULTIPLE OPERATIONAL TEST OF THE LANDING-GEAR EXTENSION/RETRACTION SYSTEM IN REF TO CRJ700 AMM 32-30-00. COULD NOT DUPLICATE FAULT. ALL OPS CHECK GOOD AT THIS TIME. "
